| Texto completo | |
| Autor(es): |
Xu, Jiaohui
;
Caraballo, Tomas
;
Carvalho, Alexandre N.
;
Valero, Jose
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SIAM JOURNAL ON MATHEMATICAL ANALYSIS; v. 57, n. 4, p. 37-pg., 2025-01-01. |
| Resumo | |
In this paper, we prove the existence of a weak random attractor for the threedimensional Navier-Stokes system (SNSE) perturbed by a multiplicative Brownian noise. In order to prove this result, we use an approximative problem which is given by the stochastic globally modified Navier--Stokes equations (SGMNSEs). Once we prove the well-posedness and existence of a random attractor for the SGMNSEs, we can construct a weak random attractor for the SNSE. The measurability of the weak attractors is a delicate problem which is successfully sorted out. (AU) | |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |